Nodal sets of eigenfunctions on Reimannian manifolds

Harold Donnelly, Charles Fefferman

Research output: Contribution to journalArticlepeer-review

275 Scopus citations
Original languageEnglish (US)
Pages (from-to)161-183
Number of pages23
JournalInventiones Mathematicae
Issue number1
StatePublished - Feb 1988

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Nodal sets of eigenfunctions on Reimannian manifolds'. Together they form a unique fingerprint.

Cite this